# SDR USAA2010012990225

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 14,152 hours, 5,994 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 223 - BOS-PHX - EMERGENCY LIGHTS - ROW 14 FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  FOUND LIGHT DISCONNECTED.  RECONNECTED CONNECTOR.  OPERATIONAL CHECK WAS GOOD.
